MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136542500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); No Code Available (3191)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Original thr 2010 - pain gradually getting worse over the years - investigated for hernias/back pain - hip being diagnosed as reason for pain - metallosis from mom being discovered - revision thr completed and mom liner/head removed as well as cup as liner would not come out.Revision prosthesis inserted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11/13 S-ROM 40MM M SPEC+0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8487300
Report Number1818910-2019-89941
Device Sequence Number2689690
Product Code JDI
UDI-Device Identifier10603295033752
UDI-Public10603295033752
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2014
Device Catalogue Number136542500
Device Lot Number2955173
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight114